Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 39, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Dec 20, 2011, 3:59 AM EST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2011, 3:59 AM EST (08:59 UTC)
- Expired
- Dec 21, 2011, 8:49 PM EST
- In force
- 41 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
996 WHUS72 KTAE 200859 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 359 AM EST TUE DEC 20 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM EST WEDNESDAY FROM THE OCHLOCKONEE RIVER WESTWARD TO DESTIN... GMZ750-755-770-775-202145- /O.NEW.KTAE.SC.Y.0039.111220T0859Z-111221T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 359 AM EST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS...SOUTHEAST AROUND 20 KNOTS WITH GUSTS AROUND 25 KNOTS. * SEAS...5 TO 7 FEET...HIGHEST FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DVD
8 follow-up statements
999 WHUS72 KTAE 201515 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 AM EST TUE DEC 20 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM EST WEDNESDAY FROM THE OCHLOCKONEE RIVER WESTWARD TO DESTIN... GMZ750-755-770-775-202200- /O.CON.KTAE.SC.Y.0039.000000T0000Z-111221T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1015 AM EST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...SOUTHEAST AROUND 20 KNOTS WITH GUSTS AROUND 25 KNOTS. * SEAS...5 TO 7 FEET...HIGHEST FURTHER OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CAMP
202 WHUS72 KTAE 202032 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 332 PM EST TUE DEC 20 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM EST WEDNESDAY FROM APALACHICOLA WESTWARD TO DESTIN... GMZ755-775-202145- /O.CAN.KTAE.SC.Y.0039.000000T0000Z-111221T0900Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 332 PM EST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ750-770-210400- /O.EXT.KTAE.SC.Y.0039.000000T0000Z-111221T1600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 332 PM EST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST WEDNESDAY. * WINDS...SOUTHEAST AROUND 20 KNOTS BECOMING SOUTH LATE. * SEAS...5 TO 8 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CAMP
061 WHUS72 KTAE 210240 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 940 PM EST TUE DEC 20 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 11 AM EST WEDNESDAY FROM APALACHICOLA WESTWARD TO DESTIN... GMZ750-770-210930- /O.CON.KTAE.SC.Y.0039.000000T0000Z-111221T1600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 940 PM EST TUE DEC 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST WEDNESDAY. * WINDS...SOUTHEAST 15 TO 20 KNOTS. * SEAS...5 TO 8 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
667 WHUS72 KTAE 210845 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 345 AM EST WED DEC 21 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST WEDNESDAY FROM APALACHICOLA WESTWARD TO DESTIN... GMZ750-770-211500- /O.CON.KTAE.SC.Y.0039.000000T0000Z-111221T1600Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 345 AM EST WED DEC 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...SOUTHEAST AROUND 20 KNOTS. * SEAS...5 TO 7 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
021 WHUS72 KTAE 211048 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 548 AM EST WED DEC 21 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM EST WEDNESDAY FROM THE OCHLOCKONEE RIVER WESTWARD TO DESTIN... GMZ755-775-211800- /O.EXB.KTAE.SC.Y.0039.000000T0000Z-111221T1800Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 548 AM EST WED DEC 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS...SOUTHEAST AROUND 20 KNOTS. * SEAS...4 TO 6 FEET...HIGHEST OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-211800- /O.EXT.KTAE.SC.Y.0039.000000T0000Z-111221T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 548 AM EST WED DEC 21 2011 ...THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 1 PM EST THIS AFTERNOON... * WINDS...SOUTHEAST AROUND 20 KNOTS. * SEAS...5 TO 7 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HARRIGAN
681 WHUS72 KTAE 211457 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 957 AM EST WED DEC 21 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM EST WEDNESDAY FROM THE OCHLOCKONEE RIVER WESTWARD TO DESTIN... GMZ750-755-770-775-212100- /O.EXT.KTAE.SC.Y.0039.000000T0000Z-111221T2100Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 957 AM EST WED DEC 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS...SOUTHEAST AROUND 20 KNOTS. * SEAS...6 TO 9 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
254 WHUS72 KTAE 212049 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 349 PM EST WED DEC 21 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 11 PM EST WEDNESDAY FROM THE OCHLOCKONEE RIVER WESTWARD TO DESTIN... GMZ755-775-212200- /O.CAN.KTAE.SC.Y.0039.000000T0000Z-111221T2100Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 349 PM EST WED DEC 21 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ GMZ750-770-220400- /O.EXT.KTAE.SC.Y.0039.000000T0000Z-111222T0400Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 349 PM EST WED DEC 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS...SOUTH 15 TO 20 KNOTS. * SEAS...6 TO 8 FEET...HIGHEST WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
978 WHUS72 KTAE 220149 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 849 PM EST WED DEC 21 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... GMZ750-770-220300- /O.CAN.KTAE.SC.Y.0039.000000T0000Z-111222T0400Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 849 PM EST WED DEC 21 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DROPPED BELOW 7 FEET AND THE ADVISORY IS NO LONGER NECESSARY. $$ 18-WOOL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 9:33 PM EST, 6 hours 26 minutes earlier.
Area forecast discussion, Dec 19, 9:33 PM EST, 6 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 933 PM EST Mon Dec 19 2011 .SYNOPSIS...The long wave pattern across the CONUS this evening features a ridge over the Pac NW, a trough over the Southwest, and a downstream ridge over the Southeast. A surface high is centered off the Carolina coast and is ridging westward across the Gulf coast states. A low pressure system is organizing over the southern high plains. Radar shows some isolated showers moving northward over the N. Central Gulf toward the western FL Panhandle. && .NEAR TERM (through Tonight)... Few changes were necessary to tonight's inherited forecast which covered the possibility of an isolated shower making it ashore into the Panhandle. We did insert some patchy fog over the eastern zones which is supported by the VSREF. Multilayer cloud cover should limit the western extent of any fog that develops. Temps will be far milder tonight than the last two mornings with eastern areas getting into the upper 40s and western areas only dropping into the lower to mid 50s. && .MARINE (Tonight through Friday)...We are already seeing exercise caution level winds at buoy 42039 this evening. These elevated winds will continue throughout the first half of the week and into Wednesday before the pressure gradient begins to weaken. Advisory conditions are even possible across the marine area on Tuesday, especially over the western legs. Strong onshore flow will generate high surf along the Florida Panhandle Beaches on Tuesday and Wednesday producing dangerous rip currents. && .AVIATION (through 00Z Wednesday)... VFR conditions will hold this evening at all sites. However, later tonight increasing RH on moist southeast flow and cooling temperatures will promote low clouds and patchy fog around sunrise. MVFR cigs are expected for most sites late tonight...with even isolated IFR ceilings/visibilities. By mid morning...expect conditions will improve over GA and the eastern FL panhandle. MVFR ceilings and a scattered showers will likely develop/persist over southeast AL and the western FL panhandle ahead of another weather system. && .FIRE WEATHER...Moisture and clouds will continue to increase across the area as winds become more southerly ahead of an approaching upper level disturbance. As the disturbance approaches on Tuesday, rain chances will gradually increase from west to east, and clouds will thicken and lower. Patchy fog will develop tonight, with more widespread fog expected to form on Tuesday night. Scattered showers will develop from west to east across most of the area Tuesday afternoon and Tuesday night as the disturbance passes. A relatively unsettled weather pattern will remain across the area for the rest of the forecast period, and Red Flag conditions are not expected through the coming week. && .PREV DISCUSSION (DATE/TIME GROUP)... 210 PM EST Mon Dec 19 2011 SHORT TERM...(Tonight through Wednesday Night). Model guidance isn't too much help this cycle as there is little agreement on intensity and placement of rain chances. What overlap there is seems to be centered across the northwestern portion of the forecast area. It is in this area that the models seem to concentrate what forcing exists with the eastward moving upper level system. The mid level ridge off to the east of Florida is predicted to remain relatively strong and force most of the energy from the U.S. Southwest and West Texas up and into the Ohio River Valley and into the more progressive northern stream flow. This essentially will limit the southeastward progression of any frontal systems. Thus, in this pattern felt it was better to follow the less progressive NAM guidance this cycle and indicate lower rain chances across our southeastern zones through the period, but still high chance to low end likely rain chances off to the north, particularly on Tuesday night into Wednesday when what decent dynamics there is will be passing in closest proximity through the Tennessee Valley. With the inability of the cold front to get into the region throughout the period, unseasonably warm temperatures (especially at night) are expected throughout the short term period. Overnight lows (with the exception of tonight) will likely be in the lower 60s over the interior with mid to upper 60s along the immediate coast. Temperatures in the afternoon will generally be contingent on whether early morning cloud cover dissipates quick enough to allow for decent afternoon heating. A few breaks in the cloud cover will easily allow temperatures to warm into the low to mid 70s each afternoon. LONG TERM...(Thursday through Monday). The overall synoptic pattern across the continental U.S. will continue to be very progressive while also marked by increasingly steeper trofs, which may lead to some very potent systems by the end of the period (with perhaps the 1st real shot of pure arctic air penetrating into the deep south by next Monday or Tuesday. However, given the fact we are looking towards the 7th day or longer of the extended period, a tempered approach will be taken at this time, as we still have the luxury of waiting until more certainty and model to model continuity exists before forecasting any event which may reach or exceed 2 Std. Deviations in occurrence (especially involving Arctic Air over the SE U.S. Initially, the low pressure systems progged to impact our area will be weaker in nature, but may begin with a more stubborn trof which will get us off to a wet start on Thursday which may linger through the much of the day on Saturday. However, we would be in the warm sector for this 1st system so highs and lows will be fcst well above climo. The next system (which is peaking our interest with the potential Arctic Air behind it) may already be right on its heels in carving out a very steep trof in the western GMEX on Sunday, with yet another batch of sct/nmrs showers and thunderstorms impacting the CWA from Sun through Mon. It should be noted that the 00Z GFS is currently much more robust with the Arctic Air at the end of the period than the older 12Z ECMWF, but could see this easily changing over the course of time. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 49 74 61 74 60 / 10 10 40 30 10 Panama City 58 71 65 73 63 / 10 30 60 30 10 Dothan 54 71 62 74 61 / 10 40 70 40 20 Albany 49 73 58 73 61 / 10 20 50 40 20 Valdosta 48 74 56 75 58 / 0 10 20 20 10 Cross City 48 74 58 75 57 / 0 0 10 10 10 Apalachicola 56 71 64 72 63 / 10 10 50 30 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && Aviation...Evans Marine...Godsey Fire Weather...Duval Previous Discussions...Godsey/Gould Rest of Discussion...Wool
Hazardous weather outlook, Dec 19, 9:16 PM EST, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 916 PM EST MON DEC 19 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-201100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 916 PM EST MON DEC 19 2011 /816 PM CST MON DEC 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. WINDS ARE FORECAST TO BE 15 TO 20 KNOTS TONIGHT. MARINERS ARE ENCOURAGED TO EXERCISE CAUTION. PATCHY FOG WILL BE POSSIBLE OVER SOUTHWEST AND SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AN UNSETTLED PATTERN IS EXPECTED FOR THE NEXT SEVERAL DAYS WITH AT LEAST A LOW END CHANCE OF SHOWERS AND POSSIBLY A THUNDERSTORM OVER PARTS OF THE AREA EACH DAY. HOWEVER...SEVERE STORMS ARE NOT CURRENTLY EXPECTED AND THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. WOOL/DVD
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 4:44 AM EST | Rip Current Statement | TAE | Bay, Gulf, Walton | 20 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.